# SDR ASAA2015072012514

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 10,419 hours, 3,303 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18522
- Condition: Warning Light
- Location: Rt A/C Pack
- Part time: 10,368 hours, 3,274 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED FOLLOWING QRH MASTER RECALL RESET AND RT PACK LIGHT  WENT OUT.  ACFT GROUNDED.  PERFORMED PACK BITE TEST.  RIGHT PACK TEMP CONTROL VALVE FAILED.  REPLACED RIGHT PACK TEMP CONTROL VALVE, REF AMM 21-51-10.  OPS CHECK RT PACK, OPS NORMAL.
